# SDR MASA200500640

- Difficulty date: August 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 19,891 hours, 16,372 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Row 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2677 GRR.  OXYGEN MASK THAT DROPPED WITH OUT COMMAND IN ROW 6.  MX SECURED MASK.
